Skip to main content Accessibility help
×
×
Home

Minimal but not strongly minimal structures with arbitrary finite dimensions

  • Koichiro Ikeda (a1)
Abstract

An infinite structure is said to be minimal if each of its definable subset is finite or cofinite. Modifying Hrushovski's method we construct minimal, non strongly minimal structures with arbitrary finite dimensions. This answers negatively to a problem posed by B. I Zilber.

Copyright
References
Hide All
[1]Baldwin, J. T., New families of stable structures, Notes on Hrushovski's construction intended for lectures in Beijing.
[2]Baldwin, J. T., An almost strongly minimal non-Desarguesian projective plane, Transactions of the American Mathematical Society, vol. 342 (1996), pp. 695711.
[3]Baldwin, J. T. and Itai, M., K-generic projective planes have Morley rank two or infinity, Mathematical Logic Quarterly, vol. 40 (1994), pp. 143152.
[4]Baldwin, J. T. and Lachlan, A. H., On strongly minimal sets, this Journal, vol. 36 (1971), pp. 7996.
[5]Baldwin, J. T. and Shi, N., Stable generic structures, Annals of Pure and Applied Logic, vol. 79 (1996), pp. 135.
[6]Baudish, A., A new uncountably categorical group, Transactions of the American Mathematical Society, vol. 348 (1996), no. 10, pp. 38893940.
[7]Belegradek, O. V., On minimal structures, this Journal, vol. 63 (1998), pp. 421426.
[8]Goode, J., Hrushovski's geometries, Proceedings of the Seventh Easter Conference on Model Theory (Wolter, H. and Dahn, B., editors), 1989, pp. 106118.
[9]Hrushovski, E., A stable ℵ0-categorical pseudoplane, preprint, 1988.
[10]Hrushovski, E., A new strongly minimal set, Annals of Pure and Applied Logic, vol. 46 (1990), pp. 235264.
[11]Pillay, A., An introduction to stability theory, Clarendon Press, Oxford.
[12]Wagner, F. O., Relational structures and dimensions, Automorphisms of first-order structures (Kaye, R.et al., editors), Clarendon Press, Oxford, 1994, pp. 153180.
[13]Wagner, F. O., Small filds, this Journal, vol. 63 (1998), pp. 9951002.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed